RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2012, Volume 67, Issue 4(406), Pages 187–188 (Mi umn9484)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Genericity of a multiple mixing

S. V. Tikhonov

Russian State University of Trade and Economics, Moscow

DOI: https://doi.org/10.4213/rm9484

Full text: PDF file (371 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2012, 67:4, 779–780

Bibliographic databases:

Document Type: Article
MSC: 37A05, 37A15, 54E35, 28D05, 37A25, 28D15
Presented: D. V. Anosov
Accepted: 16.04.2012

Citation: S. V. Tikhonov, “Genericity of a multiple mixing”, Uspekhi Mat. Nauk, 67:4(406) (2012), 187–188; Russian Math. Surveys, 67:4 (2012), 779–780

Citation in format AMSBIB
\Bibitem{Tik12}
\by S.~V.~Tikhonov
\paper Genericity of a~multiple mixing
\jour Uspekhi Mat. Nauk
\yr 2012
\vol 67
\issue 4(406)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn9484}
\crossref{https://doi.org/10.4213/rm9484}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013848}
\zmath{https://zbmath.org/?q=an:06116065}
\elib{http://elibrary.ru/item.asp?id=20423460}
\transl
\jour Russian Math. Surveys
\yr 2012
\vol 67
\issue 4
\pages 779--780
\crossref{https://doi.org/10.1070/RM2012v067n04ABEH004806}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310789000004}
\elib{http://elibrary.ru/item.asp?id=20489824}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84868618961}


Linking options:
  • http://mi.mathnet.ru/eng/umn9484
  • https://doi.org/10.4213/rm9484
  • http://mi.mathnet.ru/eng/umn/v67/i4/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Tikhonov, “On the Absence of Multiple Mixing and on the Centralizer of Measure-Preserving Actions”, Math. Notes, 97:4 (2015), 652–656  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Bashtanov A.I., “Conjugacy Classes Are Dense in the Space of Mixing $\mathbb{Z}^d$-Actions”, Math. Notes, 99:1-2 (2016), 9–23  mathnet  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:346
    Full text:61
    References:43
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019